Route to chaotic synchronisation in coupled map lattices: Rigorous results
B. Fernandez P. Guiraud
Discrete & Continuous Dynamical Systems - B 2004, 4(2): 435-456 doi: 10.3934/dcdsb.2004.4.435
Two-dimensional mappings obtained by coupling two piecewise increasing expanding maps are considered. Their dynamics is described when the coupling parameter increases in the expanding domain. By introducing a coding and by analysing an admissibility condition, upper and lower bounds of the corresponding symbolic systems are obtained. As a consequence, the topological entropy is located between two decreasing step functions of the coupling parameter. The analysis firstly applies to mappings with piecewise affine local maps which allow explicit expressions and, in a second step, is extended by continuity to mappings with piecewise smooth local maps.
keywords: Symbolic systems topological entropy.

Year of publication

Related Authors

Related Keywords

[Back to Top]